MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POLY RADPICC 5F SINGLE-LUMEN POLYURETHANE CATHETER BASIC KIT (135 CM GUIDEWIRE); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER

BARD ACCESS SYSTEMS POLY RADPICC 5F SINGLE-LUMEN POLYURETHANE CATHETER BASIC KIT (135 CM GUIDEWIRE); PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Model Number 3165135
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported that the tip of the picc broke off in the patient during insertion while the patient was an inpatient.The health care professional assisting the physician with the procedure reported that a piece f the guidewire broke off in the patient's left arm and was not retrieved and the device was not placed.They also state that patient was notified.It was reported that the patient came back to the facility for x-rays/ultrasound on (b)(6) 2017 and the device was not retrieved.

Brand Name
POLY RADPICC 5F SINGLE-LUMEN POLYURETHANE CATHETER BASIC KIT (135 CM GUIDEWIRE)
Common Device Name
PERCUTANEOUS, IMPLANTED, LONG TERM INTRAVASCULAR CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7396158
Report Number3006260740-2018-00586
Device Sequence Number11081085
Product Code LJS
UDI-Device Identifier00801741034954
UDI-Public(01)00801741034954
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K034019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3165135
Device Catalogue Number3165135
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;